MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL RGDLOOP ADJUSTABLE LONG; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL RGDLOOP ADJUSTABLE LONG; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 232448
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament procedure, the unspecified surgical procedure the two (x2) rgdloop adjustable long devices, twice in a row, the suture their pole suture to pull the graft into the femoral tunnel snapped.Another device was used to complete the procedure.The exact date of this event was unknown but was noted to have occurred in 2026.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.This is report 2 of 2 for the same event.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was discarded by the customer, therefore not returned to depuy synthes and unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device and no non-conformance was identified.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
RGDLOOP ADJUSTABLE LONG
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24249222
Report Number1221934-2026-00483
Device Sequence Number8346163
Product Code MBI
UDI-Device Identifier10886705024100
UDI-Public(01)10886705024100(10)104CDQ(17)270930
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K140324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number232448
Device Lot Number104CDQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown